Non-Markovian models of communication networks with adaptive random multiple access protocols

D. Yu Kuznetsov, A. A. Nazarov

Research output: Contribution to journalArticle

1 Citation (Scopus)


An adaptive random multiple access protocol for stabilizing bistable and unstable communication networks is designed. Non-Markovian models of these networks are studied. The traffic capacity of a network with a finite and infinite number of work stations, the asymptotic stationary distribution of state probabilities, and the main probabilistic-time characteristics of a network are determined.

Original languageEnglish
Pages (from-to)789-808
Number of pages20
JournalAutomation and Remote Control
Issue number5
Publication statusPublished - May 2001


ASJC Scopus subject areas

  • Control and Systems Engineering
  • Instrumentation

Cite this